# SDR ASAA2017101822252

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 40,332 hours, 12,386 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022090
- Part serial: CJ005311
- Condition: Warning Light
- Location: Ee Bay
- Part time: 40,332 hours, 12,386 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC LIGHT ON.  ACFT GROUNDED. PERFORMED ELEC LIGHT BITE PROCEDURE IAW FIM 24-31, TASK 801. LOGGED STATIC INVERTER INOP 1.   PERFORMED A STATIC INVERTER INOPERATIVE PROCEDURE IAW FIM 24-34, TASK 801.  FAULT RESET, DEFECT DEFINED AS AN INTERMITTENT FAULT. REPLACED STATIC INVERTER DUE TO HISTORY. OPS CHECKED GOOD IAW AMM 24-34-21.
